MathSciNet Relay Station
MathSciNet bibliographic data
MR1784151 46J45 (46H20 46H25 46M20)
Read, C. J. Commutative, radical amenable Banach algebras. Studia Math. 140 (2000), no. 3, 199–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement